Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking thyronorm. Missed period. HPT negative. Will I get period after taking maintane tablet?

Hi, I m Bency. Its been nearly 60 days since my last LMP. I have checked twice at home with the pregnancy kit, it shows negative. As per doctor s advice I ve taken maintane tablet for three days and completed this course since two days back. Its been two years since I ve got married. I checked at home before two weeks back it was negative. I m taking thyronorm 137.5 mg everyday and my thyroxine level is normal right now. So kindly tell me what should I do now. After taking the maintane tablet when will the periods come. Could u please reply me. Thanks
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
hi bency,the periods can come within a week after stopping the maintane tablet.since your thyroxine levels are normal your periods will get regular .consult your doctor if dont get ur periods after 1 week to look for any other pathology.thank u ,bye,take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor